I suggest to you to look for Jesus Christ. I had a lot of trouble, I was sick. I could hardy walk, my back was killing me. I was at the hospital for almost 3 months, but my faith in God...
1 Answers · Health · 13/12/2013
Try reposting this----it doesn't make any sense.
1 Answers · Health · 13/08/2007
yes, eg: see the effect of atropine
1 Answers · Health · 18/04/2012
It could also be a stomach ulcer. Your best bet is to get it checked out.
2 Answers · Health · 10/11/2010
Really sorry to hear you feel so miserable. Is your mother around? How old are you? If you are under 18, you may need to enlist the aid of another adult family member who understands that no one with the flu should be hanging around other people...
1 Answers · Health · 02/03/2013
You didn't say how long ago. Not likely. HIV symptoms usually don't appear for several years. You might have a cold or flue bug. OR you might be pregnant. Get a test and find out.
8 Answers · Health · 05/04/2008
Sounds like a biochemistry problem. Maybe you should ask again in the biology or chemistry category.
1 Answers · Health · 07/03/2011
Yes it most definitely can.....these things will dehydrate you to the point of throwing your bodies electrolytes completely out of wack....especially potassium....and a low K can cause chest pain...all of this can be determined thru a simple blood test...and if...
3 Answers · Health · 04/10/2006